Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

ran23

anger problems

Recommended Posts

Kit

Very high blood glucose levels and/or BG levels which swing between more extreme numbers can certainly mess with your emotions/mental state.

Share this post


Link to post
Share on other sites
samuraiguy

Yup, I was irritable when my BG levels were high but as I got them down to more normal that all cleared up. Exercising does double duty of lowering BG levels and relieving stress :D

Share this post


Link to post
Share on other sites
miketurco

Yes, but it will mostly pass as your friend gets their blood sugar under control. Everyone has a bad sugar day now-and-then, and that really can mess with your mood.

Share this post


Link to post
Share on other sites
janice21475

Money,

 

Still waiting for my grouchy to pass...

If you 'did' grouch, one smile from your sweet face would clear it up, like a ray of sunshine. Hugs,

Share this post


Link to post
Share on other sites
OneEye

Has anyone felt unusual levels of anger as a diabetic?  My friend seems more agitated since he was diagnosed and on medications. 

 

It could be physical, psychological or both. I don't care if you have diabetes lite...it's a bother and makes us all a little irritable if we let it. The medication should help with this. If it doesn't...he may need to chase his medications with a couple tablespoons of "get over it"!

Share this post


Link to post
Share on other sites
xpDiabetes

Yes that is natural.  Especially when sugar is either high or low.  When low, I kind of know it because, I start slightly sweating and I get a little impatient to listen to people.  When high, I get over anxious/excited and kind of be more angry.  When I notice it, I immediately have a glass of water and it helps.  For me the mood swings occur when I am under 85 and above 145. 

Share this post


Link to post
Share on other sites
m2hwb41

Your friend may be depressed and angry about the diagnosis---after he/she gets their BS under control and learns that you can live very well as a diabetic, they will probably get over it.  Dealing with doctors, insurance, a new diet/lifestyle, and the side effects of new medications can be a bit overwhelming.  When I was still trying to learn how to test my blood sugar, I blew my cool one night, took my meter down to the garage, and smashed the living bejesus out of it with a hammer.  That is NOT me---I think everything just came to a head in that one moment.

 

And as everyone has said, highs and lows in blood sugar can really jack up your moods.

Share this post


Link to post
Share on other sites
chadha

Yup I also do feel angry and even lazy when my sugar is not normal. The cordination isnt at its best when levels are not under control.

Share this post


Link to post
Share on other sites
Caravaggio

Another possibility is that your friend may be low in Vitamin B12. Diabetes seems to be associated with lower B12. Also, metformin decreases absorption of Vitamin B12 in some people. Lower B12 may lead to an increase in fatigue and anger issues. I would suggest asking your friend to mention this to his/her doctor and get his B12 level check.

Share this post


Link to post
Share on other sites
xpDiabetes

Another possibility is that your friend may be low in Vitamin B12. Diabetes seems to be associated with lower B12. Also, metformin decreases absorption of Vitamin B12 in some people. Lower B12 may lead to an increase in fatigue and anger issues. I would suggest asking your friend to mention this to his/her doctor and get his B12 level check.

 

Another discovery for me on this forum.  Right now i am taking B12 shots as my Vitamin B came down to 168.  The source of this particular vitamin is Animal source.  Since I am vegetarian, I thought I am low on this.    I take a B Vitamin tablet every day.  But I take vitamin B, E and Metformin together in the morning.  I will shift the B12 to afternoon lunch time so that metformin does not block it as strong as it does now.   Thanks for the info.

Share this post


Link to post
Share on other sites
adiantum

Some people have difficulty in getting to sleep if they take Vit B in the afternoon or evening, so be aware of it.

.  I will shift the B12 to afternoon lunch time so that metformin does not block it as strong as it does now.   Thanks for the info.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.